# SDR I5PA2025011868801

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,666 hours, 26,988 cycles
- Engine: Pwa PW2037
- Engine time: 86,322 hours, 27,412 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 960114
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STARTER VALVE INOP.   RT STARTER VALVE INOP.    R/R RT STARTER VALVE PER AMM.
